Right side of thyroid and isthmus removed in May of 2011. On one-half tablet( 0.088MG) of Synthroid daily. Haven't felt good since starting. Weight gain, blood clot in leg in Jan., 2012.Have massive leg pains from the feet to the groin. Can't sleep do to pain waking me. No energy. Standing or walking becomes painful after a few minutes.Also taking 4 milligrams of Coumadin 5 days and one half dose 2 days a week.Does something have to be changed?Thank you.
Person's Gender: Female
Person's Age: 78
Watching diet, elevating legs, drinking more water.
Welcome to Just Answer it is my pleasure to help you
sorry to hear about your symptoms
You need to have your TSH rechecked to see if you need to adjust the synthroid dose
also you need to check your INR to make sure that warfarin is in therapeutic range 2-3
Let me know if you have other questions
Hello, I am a customer service representative posting on behalf of the customer who is unable to view the chat. Please repost your response as QA so they can respond. Thank you
What Happens Now?Your chat has ended, but you can still work with your Expert to get an answer to your question if you have not yet received one.Come back to this page at any time to see additional information from your Expert. You will also receive an email when your question is updated. If you want to send a message to your Expert, use the box below.If you have already received a satisfactory answer to your question, click the Accept button above. Experts are credited for each accepted answer they provide.
Welcome to Just Answer it is my pleasure to help you12:20 PMsorry to hear about your symptoms12:21 PMYou need to have your TSH rechecked to see if you need to adjust the synthroid dose12:21 PMalso you need to check your INR to make sure that warfarin is in therapeutic range 2-312:22 PMLet me know if you have other questions
US Board Certified Physician